MAUDE Adverse Event Report: MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDLCA219000A
Medical Device Problem Codes Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 23rd november, 2023 getinge became aware of an issue with one of our surgical lights - lucea 100.Based on video evidence the connection between spring arm and fork was loose with risk of detachment, also the paint was peeling from the fork.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field may cause contamination or serious injury.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our surgical lights - lucea 100.Based on video evidence the connection between spring arm and fork was loose with risk of detachment, also the paint was peeling from the fork.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field may cause contamination or serious injury.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed.As stated by the subject matter expert, since july 2015, from the serial number (b)(6), by the design change request e140805, the between the fork and the axle is welded with a plug.To validate the design change e140805, a lucea 100, equiped with a welded fork, was tested by tensile and torsion test cre 14-220.The test report cre 14-220, performed according to the standard iec 60601-1 ed.3, mentions that, during tensile and torsion tests, no crack was detected when a 100 n effort was apllied and no fracture was detected when 250 nm was applied.The serial number of light head involved is higher than (b)(6) and correspond to the welded design.The welded connection, between the fork and the axle, of the device involved, probably broke by repetitive and excessive effort > 250 n.The tearing of the welded joint led to paint chipping around the mechanical connection axle/fork.The fork involved must be replaced by ard368614998 including the lower cover.To prevent any incident, the lucea 50-100 instruction for use ifu 01741 en 08, mentions to check the lightheads, during daily inspections before use, for chipped paint and any damage, and to operate the device making several movements to detect any stability issue.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.The correction of d1 brand name, d2 common device name, d4 catalog #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain, h4 device manufacture date and h6 component codes fields deems required.This is based on the internal evaluation.Previous d1 brand name: lucea 100.Corrected d1 brand name: lucea led®.Previous d2 common device name: ftd - lamp, surgical.Corrected d2 common device name: fsy - light, surgical, ceiling mounted.Previous d4 catalog #: ardlca219000a.Corrected d4 catalog #: n/a.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: n/a.Previous h4 device manufacture date: 11/10/2016.Corrected h4 device manufacture date: 11/14/2016.Previous h6 component codes: mechanical|coating material||4768.Mechanical|joint||854.Corrected h6 component codes: mechanical|coating material||4768.Mechanical|holder||838.

Brand Name
LUCEA LED®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18244408
Report Number9710055-2023-00929
Device Sequence Number14137222
Product Code FSY
UDI-Device Identifier03700712400613
UDI-Public(01)03700712400613
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDLCA219000A
Device Catalogue NumberARDLCA219000A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2023
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown